# SDR C2XA07BT015

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 11,036 hours, 5,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

EWR LOG SQUAWK FLT NR 2323, STRONG FUEL ODOR ON TAKEOFF ROLL THROUGH 600 FT.  INSPECTED AFT COWLING AND FOUND VERY SMALL AMOUNT OF RESIDUAL FUEL AND STRONG SMELL OF FUEL, MEL'D APU IAW MEL 49-00-00.  LATER REMOVED AND REPLACED ANTI SURGE VALVE IAW EMB145 MM 49-55-01.  OPS CHECK GOOD.  ODOR STILL PRESENT.  APU REMAINS ON MEL.
